# SDR SWIA202265877

- Difficulty date: April 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVALUATE POSSIBLE CRACK ON RIGHT VERTICAL STAB DRAG ANGLE. (MARKED)     (C-CHECK RO 6/6/2022)    REPLACED RIGHT VERTICAL STAB DRAG ANGLE REF CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG# BA670-35002 REV F. ALSO COMPLIED WITH 51-900-1002-SKY. ALL CHECKS GOOD AT THIS TIME.
